COLDREX HOTREM POWDER №10 LEMON

$18.10
No tax

COLDREX HOTREM POWDER №10 LEMON

Quantity

 

Security policy (edit with Customer reassurance module)

 

Delivery policy (edit with Customer reassurance module)

 

Return policy (edit with Customer reassurance module)

Composition and release form

Powder for solution for oral administration:
1 sachet (6 g) contains Paracetamol 0.6 g, phenylephrine hydrochloride 10 mg, Ascorbic acid 40 mg
Excipients: sucrose, sodium citrate, citric acid, corn starch, sodium cyclamate, sodium saccharin, lemon flavor, Honey Flav-o-loc flavor, honey flavor, SCS caramel (E150);
bags of 6 g, 5 or 10 pcs. in the box.

pharmachologic effect

Coldrex Hotrem is a combination drug for the symptomatic treatment of acute respiratory diseases.

Paracetamol - analgesic antipyretic. It also has an anti-inflammatory effect. The content of paracetamol in the preparation corresponds to a single dose allowed for non-prescription use and WHO recommendations.
Phenylephrine Hydrochloride - sympathomimetic, narrows the vessels of the mucous membrane of the nose and paranasal sinuses, resulting in reduced swelling and facilitated nasal breathing.
Vitamin C fills the increased need for vitamin C for colds and flu.
The active ingredients of the drug do not cause drowsiness, do not violate the concentration of attention.

Indications

Symptomatic therapy of SARS and flu, accompanied by: hyperthermia, headache, chills, nasal congestion, sore throat when swallowing,pain in the sinuses (with sinusitis), pain in the joints and muscles.

Contraindications

- severe abnormal liver function
- Severe renal dysfunction;
- violations of blood formation;
- thyrotoxicosis;
- arterial hypertension;
- simultaneous reception of beta-blockers, tricyclic antidepressants, MAO inhibitors and the period up to 14 days after their cancellation;
- deficiency of glucose-6-phosphate dehydrogenase;
- hypersensitivity to the drug.

Dosage and administration

Adults and children over 12 years old recommend 1 sachet every 4 hours, but not more than 6 sachets for 24 hours.
The contents of 1 sachet must be poured into a glass of hot water, stirred until complete dissolution and add cold water or sugar as desired.
The maximum duration of the drug is 5 days.

Side effect

The side effects caused by the paracetamol which is a part of drug.
Hemic and lymphatic: rarely - thrombocytopenia, leukopenia, agranulocytosis.
Allergic reactions: skin rash, urticaria, angioedema.
With prolonged use in excess of the recommended dose, hepatotoxic and nephrotoxic effects may be observed.
The side effects caused by the phenylephrine which is a part of drug.
Cardiovascular: increase in blood pressure, tachycardia (with a significant excess of the recommended dose / 10 mg /).
Other: nausea, headache (with a significant excess of the recommended dose / 10 mg /).

Pregnancy and lactation

The use of Coldrex HotRem with the taste of lemon and honey during pregnancy is possible only when the intended benefits to the mother outweigh the potential risk to the fetus and only under strict medical supervision.

special instructions

The drug should not be taken simultaneously with other drugs containing paracetamol.
Caution should be used Coldrex HotRem with lemon and honey flavor simultaneously with Metoclopramide, Domperidone and Kolestiramine.
The patient should be informed that if the symptoms of the disease persist after 5 days of use of the drug, you should stop taking it and consult with your doctor.
Patients taking Coldrex HotRem with lemon and honey flavor should refrain from drinking alcohol.
It is not recommended to prescribe the drug for chronic alcoholism.
Use in pediatrics
Children under the age of 12 the drug is prescribed only under strict medical supervision.

Overdose

In case of an overdose of Coldrex HotRem with lemon and honey flavor (even with good health), the risk of delayed signs of serious liver damage should be considered.
Symptoms: nausea, vomiting, abdominal pain, sweating, pallor of the skin, irregular heart rhythm. After 1-2 days, signs of liver damage are determined. In severe cases, liver failure and coma develops.
Treatment: gastric lavage, adsorbents (activated carbon), hospitalization. Acetylcysteine ​​is a specific antidote for paracetamol poisoning.

Drug interaction

With the simultaneous use of barbiturates, difenina, Carbamazepine, rifampicin, zidovudine and other inducers of liver microsomal enzymes with Coldrex HotRem with the taste of lemon and honey increases the risk of a hepatotoxic effect.

Storage conditions

Keep out of reach of children at a temperature not exceeding 25 ° C.

Shelf life: 3 years.

31 Items